# SDR K11A20151210203

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- Aircraft time: 56,773 hours, 33,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORROSION BS 950E + 12 ABOVE STR 28R.
